Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/57298
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: The generalization of some trellis properties of linear codes to group codes
Author: Kan, H.
Li, X.
Shen, H.
Citation: Science in China. Series F: Information Sciences, 2009; 52(5):797-803
Publisher: Zhongguo Kexue Zazhishe
Issue Date: 2009
ISSN: 1009-2757
1862-2836
Statement of
Responsibility: 
Kan HaiBin, Li XueFei and Shen Hong
Keywords: atomic spans; trellises; tail-biting trellises; minimal span form; biproper p-bases
RMID: 0020090678
DOI: 10.1007/s11432-009-0096-7
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.